On a problem of danzer

Bambah, R. P. ; Woods, A. C. (1971) On a problem of danzer Pacific Journal of Mathematics, 37 (2). pp. 295-301. ISSN 0030-8730

PDF - Publisher Version

Official URL: http://projecteuclid.org/DPubS?service=UI&version=...


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Mathematical Sciences Publishers.
ID Code:71953
Deposited On:28 Nov 2011 04:57
Last Modified:18 May 2016 17:25

Repository Staff Only: item control page